Narrow Results Clear All
- Communication Improvement 2
- Education and Training 2
- Error Reporting and Analysis 1
- Human Factors Engineering 2
- Quality Improvement Strategies 2
- Technologic Approaches 1
Search results for "Look-Alike, Sound-Alike Drugs"
- Department of Health and Human Services (HHS)
- Look-Alike, Sound-Alike Drugs
MedWatch Safety Alert, FDA Drug Safety Communication. Silver Spring, MD: US Food and Drug Administration; June 13, 2011.
This notice raises awareness of a two look-alike/sound-alike drugs, one an antipsychotic medication and the other a dopamine agonist.
MedWatch Safety Alert. Rockville, MD: US Food and Drug Administration; February 17, 2010.
This announcement alerts consumers and health care professionals to dangers associated with name confusion on a widely used over-the-counter medicine.
Consumers Filling U.S. Prescriptions Abroad May Get the Wrong Active Ingredient Because of Confusing Drug Names.
FDA Public Health Advisory [US Food and Drug Administration Web site]. January 2006.
This U.S. Food and Drug Administration advisory alerts clinicians and consumers to potential mistakes in prescriptions purchased abroad. The advisory includes a table of medications known to contain different active ingredients when purchased outside the United States.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 26, 2005.
This announcement alerts health care professionals to possible drug name confusion involving Toprol-XL.
Rados C. FDA Consum. 2005;39:35-37.
This article reports on problems with drug names, the naming process for medications, and both industry and consumer actions that can minimize misunderstandings.
Kadcyla (ado-trastuzumab emtansine): drug safety communication—potential medication errors resulting from name confusion.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; May 6, 2013.
This announcement describes the risk of medication mix-ups associated with the use of an incorrect nonproprietary name for a breast cancer drug.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; February 6, 2007.
This announcement alerts health care providers to the potential for life-threatening errors involving two heparin products and provides recommendations to minimize mistakes.